# SDR ASAA2012061892384

- Difficulty date: June 1, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 8,617 hours, 2,764 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Panel
- Part number: 233A32025
- Part serial: D03444
- Condition: Failed
- Location: Fuel System
- Part time: 8,655 hours, 2,772 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE VALVE CLD LIGHT ON OVERHEAD PANEL IS IN DISAGREEMENT.  PERFORMED FIM 73-06-00-810-815-F00, COMPLETED ALL RESISTANCE AND VOLTAGE CHECKS UNDER FAULT ISOLATION PROCEDURE, ALL READINGS GOOD, FIM CALLS OUT THE P5-2 PANEL AT PARAGRAPH E. (6).(C). REPLACED P5-2 FUEL PANEL IAW AMM 28-22-43. ACCOMPLISHED REPAIR CONFIRMAION OPTION 1.  RAN BOTH ENGINES AND CHECKED GOOD IAW FIM 73-06-00-810-815-F00, PARAGRAPH 6 C & D AND PARA F 2A.
